# SDR 2001F00394

- Difficulty date: June 3, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N355QS
- Make and model: Boeing 727-21
- Aircraft serial: 19257
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNOW WHITE POWDER AND CORROSION AT BS 481 FROM STRINGER 4L TO 4R. REPAIRED BS 481 FROM STRINGER 4L AND 4R IAW AVBORNE DWG NR 355QS AND SIE 8110-3.  (M)
